RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 2, Pages 299–304 (Mi de2680)  

Ordinary Differential Equations

The singular nonlinear boundary value problem for a second-order equation with a rapidly growing right-hand side

G. V. Sherbina

Physical-Technical Institute of Ukraine Academy of Sciences

Full text: PDF file (653 kB)

Bibliographic databases:
UDC: 517.927.4
Received: 09.10.1973

Citation: G. V. Sherbina, “The singular nonlinear boundary value problem for a second-order equation with a rapidly growing right-hand side”, Differ. Uravn., 12:2 (1976), 299–304

Citation in format AMSBIB
\Bibitem{She76}
\by G.~V.~Sherbina
\paper The singular nonlinear boundary value problem for a second-order equation with a rapidly growing right-hand side
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 2
\pages 299--304
\mathnet{http://mi.mathnet.ru/de2680}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=409954}
\zmath{https://zbmath.org/?q=an:0326.34027}


Linking options:
  • http://mi.mathnet.ru/eng/de2680
  • http://mi.mathnet.ru/eng/de/v12/i2/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020